# SDR REXA2022040100507

- Difficulty date: February 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: CC670103381
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ SUPPORT ANGLE ON AUXILIARY SPAR IS CORRODED.	REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01
